# SDR COMA0060127

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Failed
- Location: Row 5
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

SMOKE IN CABIN DURING TAXI OPS.  REPLACED DEFECTIVE LIGHT BALLAST AT ROW 5.
